I have then everytime, but I only go maybe once a week if I am lucky sometime once in two weeks. I went to the doctor they said meroliax but I didn't get anything from taking it so I stop. Anyone know why this could be it has been this way for years. I have gain 40lb now I want to know if they could be from one other.
Don't get worried about diverticulitis. You usually don't get that until you are over 40 and I don't think you sound like you are. Also, here are the symptoms and common signs of diverticulitis:
Pain that's often sudden, severe, and located in the lower left side of the abdomen. Less commonly, abdominal pain may be mild at first, and become worse over several days, possibly fluctuating in intensity
Change in bowel habits
Nausea and vomiting
Less common signs and symptoms of diverticulitis may include:
Bleeding from your rectum
Do you have these?
I have been told by doctors that contipation possibly from IBS but maybe just not drinking enough water at times cause stool to be that way. Try drinking water, juice etc. Not sodas and see what happens.
To the person with dark stool I would have it checked if it is really dark. Just my opinion.
I have been do my #2 in balls now forover a year and sometimes i know they tell you not to strain,but i have had to,...Also after taking a shower one night something just told me to check down there (I am all woman),so i opened my self up and this was in the evening mind you,there was this round thing in my vj...it looked just like a nother eye stairing at me but it was clear,all white like the white in your eye,so the next morning i check it again and its apink color like the rest of my skin but it looks to have a slit looking like thing in it...and no,im not growing au know what.. i have no clue how long its been there all that ive been told is my insides are dropping done,and still having that #2 balls thing..iam 56 year old woman,i havent told my doc yet,i guess im scared,,can ab
Can anyone help mr
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.